Journal of Symbolic Logic 46 (3):449-459 (1981)

Authors
John L. Bell
University of Western Ontario
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273748
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,564
Through your library

References found in this work BETA

Boolean-Valued Models and Independence Proofs in Set Theory.J. L. Bell & Dana Scott - 1981 - Journal of Symbolic Logic 46 (1):165-165.
Topos Theory.P. T. Johnstone - 1982 - Journal of Symbolic Logic 47 (2):448-450.

Add more references

Citations of this work BETA

Infinitary Logic.John L. Bell - 2008 - Stanford Encyclopedia of Philosophy.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
29 ( #398,892 of 2,533,574 )

Recent downloads (6 months)
1 ( #390,861 of 2,533,574 )

How can I increase my downloads?

Downloads

My notes